MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 6 PMA; KNEE PROTHESIS

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 6 PMA; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Joint Dislocation (2374); No Information (3190)
Date of Event 03/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty.Subsequently, the bearing was revised due to unknown reason.
 
Event or Problem Description
It was reported that a patient underwent an initial right knee arthroplasty.Subsequently, the bearing was revised due to dislocation.
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h3, h6, h10.As the product has not been received, the investigation was limited to the information provided; a review of device history records and complaint history.We have not been provided with x-rays or any supporting documentation which could provide additional information.A review of the manufacturing history records confirms no abnormalities or deviations reported.A review of the complaint database over the last 3 years has found 2 similar complaints found for the item 159578.There were no trends identified from the complaint history review.No same lot numbers, no same hospitals and there are no trends in cause.Without the opportunity to examine the complaint product, the root cause cannot be determined due to insufficient information.Risk assessment: risk management report documents the estimated residual risk associated with the device within the reported event.The root cause of the issue could not be determined with the information currently available, therefore the specific failure cause within the risk tables could not be selected for comparison.The reported event states revision due to dislocation.In the risk file, dislocation is considered harm with a severity level of 3 for a number of hazards defined as moderate, which is described in the severity table as: s-3 prescribed medical or surgical intervention to preclude permanent impairment of a body function or body structure.Contributed to minor, temporary, or medically reversible injury.The outcome of this complaint is considered to be within the severity of the rmr.No corrective or preventive actions are deemed necessary at this time.If any additional information becomes available, then the complaint will be reopened and investigated thoroughly.

Brand Name
OXF ANAT BRG RT MD SIZE 6 PMA
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9932485
Report Number3002806535-2020-00222
Device Sequence Number16313302
Product Code NRA
UDI-Device Identifier05019279786244
UDI-Public05019279786244
Combination Product (Y/N)N
Initial Reporter StatePW
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2022
Device Model NumberN/A
Device Catalogue Number159578
Device Lot Number195200
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer04/29/2020
Initial Report FDA Received Date04/07/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;